# SDR SWAA2020050445854

- Difficulty date: April 29, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 26,433 hours, 11,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR LEFT AFT EMER LIGHTS INOP / REMOVED & REPLACED LEFT AFT EMER LIGHT BATTERY PACK IAW AMM 33-51-06
